It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


hi! i think the issue with ultram (or any substituting of one med for another) is that you can become dependent on that... and that one has some more serious side effects when u try and come off.... like risk of seizures. although i dont have a lot of experience with ultram or darvocet... my drug of choice was percocets.... so i think my advice will still apply - you should do a very slow taper. break your darvocets in pieces, smaller and smaller and go very slowly until you have weaned yourself off them. Just make sure you arent on some XR (extended release) kind. If you are DO NOT break them in half as it will allow too much meds into your system and u will get really sick.
withdrawals suck.... but trading one addiction for another is no good either. try and taper... or ask your doctor for a smaller dose.
also - careful if these Ultrams arent prescribed to you. if you took them before and felt weird, you may be having an interaction with the other meds you are taking.. and that's not a good thing. that is something you really should check with your doctor or pharmacist first. you dont want to make yourself sick... dont make this path harder than it has to be. Wellbutrin lowers your seizure threshold as well... so you dont really want to be mixing that with ultram if you arent under a doctors supervision.
you are already taking good steps towards a fresh start! try and do it without the ultram.
check in and post how you are doing!
wendy





All times are GMT -7. The time now is 02:38 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!